4 day package tour

4 days of personally careful and selected bus trips with Silverstrand’s Traffic. Towards Öland travel destinations. We spend the night at Hotel Persnäs, in northern Öland and end the days by enjoying the evening buffet together.

Warm welcome.

Price for 10 – 25 travelers, 4460 sek / person)

 

This is included:

  • 3 nights in a double room at Hotel Persnäs inc. breakfast
  • 3 dinner buffet inc. dessert and coffee every evening.
  • Utflykter enligt program ink. lunch under utflykterna.
  • Wifi is available at the hotel and you have free access to our hot tub throughout your stay.

For bus travel to. Stockholm – Persnäs (Busshpl. Södvik) with the Silverlinjen will add SEK 740 / person.

If fewer than 10 guests booked, the package tour may be canceled, in which case it will be notified at least 2 weeks before arrival. We are reserved for changes in the excursion program. Ev. allergies and special diets are announced at the time of booking.

Day. 1

For those of you traveling to us on your own, check-in is done during the afternoon with us at Hotell Persnäs. If you travel from Stockholm, you can easily book a seat on the Silverlinjen direct bus through us, then you will rise on the Silverlinjen bus at the Cityterminalen in Stockholm at. 10:00 and after a pleasant journey you are here with us in northern Öland for the past 17 hours.

We will then make sure you meet at the bus stop for transport to our hotel. In the evening our evening buffet is included. dessert and coffee. Excluding drinks.

Day. 2

After our delicious breakfast buffet, Silverstrands Trafik will pick you up at the hotel for a tour by bus in central Öland.

The tour starts along the beautiful road along the coast on Öland’s west side down to Äleklinta, before you make today’s first stop at Borgholm Castle ruin. With a knowledgeable guide, you can wander around the palace flavor and feel the wings of history. After that, the journey continues south to Hamnplanen in Färjestaden. Here is Ölands Choklad with its cozy restaurant and we are served a good lunch ink. meal drinks and coffee with one of their good chocolate chocolates. Of course, here is the opportunity to buy some good chocolates at home.

Satisfied and satisfied, the tour continues a short distance to Paradise Workshop. Here, the Paradis family welcomes us and tells us more about their ceramics, shops and companies. Here you can then look around the store on your own in peace and quiet before the bus takes you over to what the Ölänningen calls “eastern siin”.

The bus continues north and along the road you see, among other things. the two well-known mills of Lerkaka and Störlinge, you pass several of the Öländska Churches and take a small detour down to the ruin at the chapel of St. Brita at Kapelludden in Bredsättra.

At 16.30 you are back at Hotell Persnäs again and there is time for rest, walk or maybe a while in our whirlpool before enjoying the evening buffet with dessert and coffee. Excluding drinks.

Day. 3

Even this day you will start with the hotel’s personal and carefully selected breakfast buffet before Silverstrand Trafik will pick you up for a tour of the northern part of Öland.

Today, there is an Öland guide in the bus throughout the trip, who tells us knowledgeable and interesting during today’s journey.

You start by visiting the Ullcentrum store just north of Löttorp, before the journey continues north to Byrum’s raukar, and then on through Byxelkork and all the way up to Öland’s Northern Cape and the Långe Erik lighthouse. The lunch you eat today at Restaurant Kalk in Löttorp, and right next door is the Rosas Handel store where you can buy Öländiska delicatesser and other good.

On the journey south again you stop at the source of Källa old Church, which is one of Sweden’s best preserved defense churches dating back to the 100th century. From Source, we then take the road through the village of Gillberga and get out on the serious, follow the coast road south and stop at the Skurverket in Jordhamn. What is a scourge? It tells your guide more on location in Jordhamn. On the way back to the hotel, you pass the small village of Sandvik that can stand with Northern Europe’s largest windmill.

Even today we are back at the hotel at 16 and there is time for rest, walk or perhaps a relaxing moment in the hot tub before tonight’s evening buffet with dessert and coffee. Excluding drinks.

Day. 4

Hotel Persnäs delicious breakfast buffet is served before it is time for check-out and return.

For those who have booked a trip with the Silver Line to Stockholm on Sunday, you can choose if you want to go tomorrow. We drive you to the Silverlinjen bus shpl. at about 07.30, or if you want to buy lunch and stay with us for a late check-out and take the bus that leaves during the afternoon so we drive you out to the Silverlinjens bus shpl. at about 14.45.

When booking, let us know which of the options suits you best.
For lunch will be added on Sunday 110 SEK / person.

Detailed plan:

 

Day 1.
10.00 the Silver Line departs from the City Terminal.
17.00 The silver line arrives at bus shpl. Södvik.
Transport from bus shpl. to hotel.
18.30 Evening buffet at Hotel Persnäs, dessert and coffee, excluding drinks.

Free access to whirlpool and wifi.

Day 2. Northern tour
Breakfast at Hotel Persnäs
Departure from Hotel Persnäs at. 10:00.
Times are approximate:
10.20 – 10.45 Visit Ullcentrum about 25 min
10.55 – 11.15 Visit Byrum’s steam room about 20 min.
The road through Byxelkrok and over Neptune fields.
11.40 – 12.10 Visit at Långe Erik about 30 min.
12.45 – 13.30 Lunch at Kalk in Löttorp.
13.30 – 13.45 Quick visit to Rosas Handel about 15 min.
14.00 – 14.15 Visit Source Old Church (outside) about 15 minutes
The road Gillberga-Jordhamn-Sandvik about 15 minutes stop at the Scouring and Skurvandringen.
Ev. a visit to Anita Tingskull and ÖLAND. 16-hour Back at Hotel Persnäs

18.30 Evening buffet at Hotel Persnäs, dessert and coffee, excluding drinks.

Free access to whirlpool and wifi.

Day 3. Southern tour
Breakfast at Hotel Persnäs
Departure from Hotel Persnäs at. 10:00.
Times are approximate:
The road via Äleklinta.
11.00 – 12.30 Visit at Slottsruinen with guide about 1.5 hours.
13.00 – 13.45 Lunch at Ölandschoklad in Färjestaden.
14.00 – 15.00 Guided tour of Paradise Workshop
The road over to the east side and then the east road north past the Lerkakakvarnar. Visit Störlinge mills about 15 min.
Visit for about 15 minutes at the chapel of St Britannia on the Chapel Hill in Bredsättra.
4.30 pm Back at Hotel Persnäs
18.30 Evening buffet at Hotel Persnäs, dessert and coffee, excluding drinks.

Free access to whirlpool and wifi.

Day 4. Homecoming
07.30- 09.30 Breakfast at Hotel Persnäs
Transport to bus stop. Södvik.

The silver line departs from Södvik 07.45 or 15.00 for those who are going to Stockholm.

Booking request 4 day package tour

Choose date

7 + 13 =